Numerical Solution of the Identification Problem for the Lower Coefficient of an Elliptic Equation
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 943-948
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a10,
author = {P. N. Vabishchevich},
title = {Numerical {Solution} of the {Identification} {Problem} for the {Lower} {Coefficient} of an {Elliptic} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {943--948},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a10/}
}
TY - JOUR AU - P. N. Vabishchevich TI - Numerical Solution of the Identification Problem for the Lower Coefficient of an Elliptic Equation JO - Differencialʹnye uravneniâ PY - 2002 SP - 943 EP - 948 VL - 38 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_7_a10/ LA - ru ID - DE_2002_38_7_a10 ER -
P. N. Vabishchevich. Numerical Solution of the Identification Problem for the Lower Coefficient of an Elliptic Equation. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 943-948. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a10/